Alert archive / South Carolina / Small Craft Advisories in 2021
Small Craft Advisory 78, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Dec 24, 2021, 2:58 AM EST. It took effect at Dec 25, 2021, 3:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2021, 2:58 AM EST (07:58 UTC)
- In effect from
- Dec 25, 2021, 3:00 AM EST
- Expired
- Dec 26, 2021, 2:53 AM EST
- In force
- 24 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
545 WHUS72 KCHS 240758 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 258 AM EST Fri Dec 24 2021 AMZ350-241600- /O.NEW.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 258 AM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 6 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
355 WHUS72 KCHS 241052 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 552 AM EST Fri Dec 24 2021 AMZ350-241900- /O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 552 AM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 6 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
307 WHUS72 KCHS 241603 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1103 AM EST Fri Dec 24 2021 AMZ350-250015- /O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1103 AM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 6 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
207 WHUS72 KCHS 242024 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 324 PM EST Fri Dec 24 2021 AMZ330-250430- /O.EXB.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 324 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-250430- /O.CON.KCHS.SC.Y.0078.211225T1100Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 324 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 6 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
146 WHUS72 KCHS 242328 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 628 PM EST Fri Dec 24 2021 AMZ350-250730- /O.EXT.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 628 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 3 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-250730- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 628 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
847 WHUS72 KCHS 250215 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 915 PM EST Fri Dec 24 2021 AMZ330-251015- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 915 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EST SATURDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM to 7 PM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-251015- /O.CON.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 915 PM EST Fri Dec 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...From 3 AM Saturday to 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
093 WHUS72 KCHS 250508 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1208 AM EST Sat Dec 25 2021 AMZ330-251315- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 1208 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-251315- /O.CON.KCHS.SC.Y.0078.211225T0800Z-211226T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1208 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
988 WHUS72 KCHS 250743 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 243 AM EST Sat Dec 25 2021 AMZ350-251545- /O.EXT.KCHS.SC.Y.0078.211225T0800Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 243 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-251545- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 243 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
085 WHUS72 KCHS 251050 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 550 AM EST Sat Dec 25 2021 AMZ330-251900- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 550 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-251900- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 550 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
071 WHUS72 KCHS 251519 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1019 AM EST Sat Dec 25 2021 AMZ330-252330- /O.CON.KCHS.SC.Y.0078.211225T1600Z-211226T0000Z/ Charleston Harbor- 1019 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-252330- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1019 AM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
833 WHUS72 KCHS 251956 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 256 PM EST Sat Dec 25 2021 AMZ330-260000- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0000Z/ Charleston Harbor- 256 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and waves 1 to 2 feet expected. * WHERE...Charleston Harbor. * WHEN...From 11 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-260400- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 256 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
289 WHUS72 KCHS 252354 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 654 PM EST Sat Dec 25 2021 AMZ330-260100- /O.EXP.KCHS.SC.Y.0078.000000T0000Z-211226T0000Z/ Charleston Harbor- 654 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... $$ AMZ350-260800- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 654 PM EST Sat Dec 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS72 KCHS 260506 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1206 AM EST Sun Dec 26 2021 AMZ350-260900- /O.CON.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1206 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...South Santee River to Edisto Beach out 20 NM. * WHEN...Until 4 AM EST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
357 WHUS72 KCHS 260753 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 253 AM EST Sun Dec 26 2021 AMZ350-260900- /O.CAN.KCHS.SC.Y.0078.000000T0000Z-211226T0900Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 253 AM EST Sun Dec 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Dec 24, 12:07 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Dec 24, 12:07 AM EST, 2 hours 51 minutes before
Area Forecast Discussion...CORRECTION National Weather Service Charleston SC 1207 AM EST Fri Dec 24 2021 .SYNOPSIS... High pressure will prevail well into next week. A weak, dry cold front could advance into the area late this weekend before lifting north as a warm front early next week. Another cold front could impact the region late next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Strong radiational cooling is in progress across the region early this morning. Temperatures are in fine shape and did not require much adjustment. Conditions look to favor shallow ground fog development through daybreak. This would not normally be a concern, but with temperatures expected to be at or below freezing across the interior this raises a concern for some freezing fog. While no major impacts are expected, a few slick spots can not be completely ruled out. A mention of patchy fog and freeze fog were introduced with the midnight update. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... High pressure at the surface and a zonal flow aloft will translate to a warming trend and dry conditions this period, establishing rain-free conditions through this weekend and a warmer-than-normal regime which will persist through much of next week. Expect one more chilly morning Friday as some inland locations start with temperatures around freezing, but temperatures will recover quickly and should top out in the mid/upper 60s most locations away from the beaches. late Friday night/early Christmas low temperatures will not be as chilly as recent nights, ranging from the lower/middle 40s inland to the lower/middle 50s on the immediate coast. Then, Christmas high temperatures in the lower 70s inland and 60s on the beaches are expected to warm further Sunday, into the middle/upper 70s inland and 65-70F on the beaches. Lows Saturday night/early Sunday should remain in the 50s across the region. Compare these forecast temperatures to late December average high temperatures in the lower 60s and average lows mainly 40-45F. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... This period will be dominated by much-above temperatures, with highs away from the beaches well into the 70s and even approaching 80F at a few locations, and lows only averaging in the 50s inland/lower 60s on the beaches. A weak cold front with little/no impacts beyond a shift to onshore winds should push into the area Sunday night, but this boundary is expected to stall then lift north as an ill-defined warm front early next week. Then, a stronger cold front will approach the region later next week. Ahead of this front, Gulf/Atlantic moisture could increase sufficiently to support at least a chance of showers. However, significant rainfall is not expected through this period. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... VFR conditions will prevail at KCHS, KJZI and KSAV through 25/06z. There is a potential for shallow ground fog at all three terminals through daybreak, but no impacts are expected even though the vsby sensors at KSAV and KJZI could bounce around given these sites are not augmented overnight. Extended Aviation Outlook: VFR. Expect gusty west to southwest winds on Christmas. && .MARINE... Tonight: Sfc high pressure will settle across South Carolina and Georgia with a pressure gradient trending weaker across all local waters through the overnight period. Winds will go variable less than 5 kt with seas 1-2 ft nearshore waters and 2-3 ft offshore waters. Friday through Tuesday: Friday, variable/light offshore winds to start should turn toward the southwest 15 knots or less. SW winds will then increase Friday night into Christmas, and the probability for gusts to 25 knots/Small Craft Advisory conditions will increase, especially across SC waters including Charleston Harbor, Saturday into Saturday night. A weakening gradient should translate to somewhat lighter winds/subsiding seas Sunday. Late Sunday or Sunday night, a dry cold front is expected to produce a brief wind shift to E/NE, with winds/seas remaining below Small Craft Advisory levels. Then, southwest winds should return through midweek, and the probability for SCA level wind gusts will increase as the week progresses. Also of note, due to unseasonably warm air and increasing low-level moisture, the probability for sea fog will increase next week, especially mid to late week. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, Dec 23, 3:12 PM EST, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 312 PM EST Thu Dec 23 2021 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-242015- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 312 PM EST Thu Dec 23 2021 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.